# SDR MWEA97052

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 28R INNER CHANNEL HAS CORR BEYOND LIMITS STA 612 TO 670.  MAINT FABRICATED AND INSTALL LONGERON IAW SRM 51-10-4 AND 53-02.
